MathSciNet Relay Station
MathSciNet bibliographic data
MR2386852 (2008m:30048) 30F45 (30C65)
Klén, Riku Local convexity properties of $j$-metric balls. Ann. Acad. Sci. Fenn. Math. 33 (2008), no. 1, 281–293.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement